MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, LORDOTIC 9X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, LORDOTIC 9X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 1978-09-023L
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported dr (b)(6) ((b)(6) hospital in (b)(6) sent (b)(6) (sr.Sales consultant, (b)(6) images from a six-month follow-up on (b)(6) 2018 that showed a potential collapse of a lordotic concorde lift implant.The implant in question is at the l4-l5 level of a 2-level tlif l4-s1 that was completed in late (b)(6) 2018.Patient is currently experience axial back pain with no radicular pain.No revision surgery is planned as of now, dr (b)(6) plans to monitor the patient for a few more months and go from there.Attached is an image comparing the 2-week follow-up x-ray on (b)(6) 2018 (left) to the 6-month follow-up x-ray on (b)(6) 2018 (right).

Brand Name
CONCORDE LIFT, LORDOTIC 9X23
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8264785
Report Number1526439-2019-51257
Device Sequence Number16538615
Product Code MAX
UDI-Device Identifier10705034531571
UDI-Public(01)10705034531571
Combination Product (Y/N)N
PMA/510(K) Number
K171425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1978-09-023L
Device Catalogue Number197809023L
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2018
Initial Report FDA Received Date01/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;